MAUDE Adverse Event Report: RENATA MEDICAL RENATA MINIMA STENT SYSTEM

RENATA MEDICAL RENATA MINIMA STENT SYSTEM
Model Number FG-0001
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 03/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A 6 mm minima stent was implanted in the right pulmonary artery (rpa) to treat rpa stenosis on (b)(6) 2026.During the index procedure, stent migration and intrapulmonary hemorrhage was reported to renata medical.During a routine echocardiogram performed on (b)(6) 2026, the stent was found to have further migrated and was located adjacent to the right ventricular (rv) wall.The patient was hospitalized and underwent surgical removal of the stent with replacement of the rv-pa conduit on (b)(6) 2026.The device was not returned for evaluation.
 
Additional Manufacturer Narrative
Based on the available information, during balloon removal in the initial procedure on (b)(6) 2026, the stent was dislodged from the intended location in the rpa and subsequently placed in the lpa.Available information indicates that the reported intrapulmonary hemorrhage was associated with distal pulmonary arterial injury, potentially related to guidewire position during the procedure.The timing and cause of the subsequent migration, resulting in stent location at the rv wall and the need for surgical explant, remain unknown.The device was not returned for evaluation; therefore, device analysis could not be performed.

Brand Name
RENATA MINIMA STENT SYSTEM
Common Device Name
MINIMA STENT SYSTEM
Manufacturer (Section D)
RENATA MEDICAL
4675 macarthur court
suite 1150
newport beach CA 92660
Manufacturer (Section G)
RENATA MEDICAL
4675 macarthur court
suite 1150
newport beach CA 92660
Manufacturer Contact
christina debenedetto
4675 macarthur court
suite 1150
newport beach, CA 92660
MDR Report Key25685870
Report Number3027098402-2026-00006
Device Sequence Number4644118
Product Code QWC
UDI-Device Identifier00196852801862
UDI-Public(01)00196852801862(17)270630(10)Z2460853A
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P240003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFG-0001
Device Catalogue NumberFG-0001
Device Lot NumberZ2460853A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2026
Initial Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age4 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite